Pacific Journal of Mathematics

Quantifiers and orthomodular lattices.

M. F. Janowitz

Article information

Source
Pacific J. Math., Volume 13, Number 4 (1963), 1241-1249.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034560

Mathematical Reviews number (MathSciNet)
MR0156800

Zentralblatt MATH identifier
0144.25303

Subjects
Primary: 06.40

Citation

Janowitz, M. F. Quantifiers and orthomodular lattices. Pacific J. Math. 13 (1963), no. 4, 1241--1249. https://projecteuclid.org/euclid.pjm/1103034560


Export citation

References

  • [1] D. J. Foulis, Baer*-semigroups, Proc. Amer. Math. Soc, 11, No. 4 (1960), 648-654.
  • [2] D. J. Foulis, A note on orthomodular lattices, Port. Math., 21, Fasc. 1 (1962), 65-72.
  • [3] P. R. Halmos, Algebraic logic I, monadic Boolean algebras, Composito Math., 12 (1955), 217-249.
  • [4] P. R. Halmos, Introduction to Hilbert Space and the Theory of SpectralMultiplicity, Second Endition, New York (1957).
  • [5] P. Jordan, Quantenlogik und das Kommutative Gesetz, The Axiomatic Method, with special reference to Geometry and Physics, L. Henkin, P. Suppes, A. Tarski, Amsterdam (1959), 365-375.
  • [6] I. Kaplansky, Any orthocomplemented complete modular lattice is a continuous geome- try, Ann. of Math., 61 (1955), 524-541.
  • [7] G. W. Mackey, Quantum mechanics and Hilbert space, Herbert Ellsworth Slaught Memorial Paper No. 6, Amer. Math. Monthly, 64, No. 8 (1957), 45-57.
  • [8] F. Maeda, Kontinuierliche Geometrien, Berlin (1958).
  • [9] M. Nakamura, The permutability in a certain orthocomplemented lattice, Kodai Math. Sem. Rep., 9 (1957), 158-160.
  • [10] U. Sasaki, On orthocomplemented lattices satisfyingthe exchange axiom, Hiroshima Japan Univ. Journ. of ScL, Ser A, 17, No. 3 (1954), 293-302.
  • [11] J. von Neumann, Continuous Geometry, Princeton (1960).